# SDR FDEA201301280207

- Difficulty date: January 28, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD UPPER & LOWER SURFACE CORRODED, BS 1640, RBL 45-60.   FOUND  TO  BE  OUT  OF  LIMITS   IAW  SRM 53-00-51, FIG 101,  SHEET 4,  DETAIL VI.  REMOVED  &  REPLACED  FLOORBEAM IAW  SRM 51-40-02  &  DWG 146N5089.  CAT .A  MAJOR  REPAIR
